# SDR CA000120019

- Difficulty date: January 19, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 4,065 hours
- Engine: Pwa PT6A67D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 571302
- Condition: Shorted
- Location: Hyd Pack
- Part time: 2,314 hours, 3,912 cycles
- Component: Pump, Main
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR DOWN SELECTION THE FLIGHT CREW DID NOT OBSERVE THE LANDING GEAR ATTEMPT TO REPOSITION AND OPEN THE C/B. NORMAL RESET PROCEDURES FOLLOWED WITHOUT SUCCESSFUL EXTENSION OF THE LANDING GEAR. THE LANDING GEAR WAS MANUALLY SELECTED DOWN.  MAINTENANCE FOUND THE HYDRAULIC PACK MOTOR TO BE SHORTED.A SCREW HEAD THAT PROTRUDES THROUGH THE END FACE WAS VISIBLY SHORTED & BURNT.  ELECTROMECH ADVISES THE SCREW SECURES A STANDOFF FOR THE MOTOR INTERNAL GROUND.THE MOTOR WAS REPLACED.
